O-Modularity and O-Distributivity in Semilattices
##plugins.themes.bootstrap3.article.main##
摘要
In this paper we prove that every convex subordered set of an ordered set can be written as an intersection of a down-set and an up-set. We characterize o-modular and odistributive semilattices in terms of ideals of the semilattices. The notion of o-modular, odistributive and o-standard elements has been developed. We characterize the relation among the elements.
##plugins.themes.bootstrap3.article.details##
##submission.howToCite##
Begum, S. N., Hossain, M. A., & Noor, A. S. A. (2015). O-Modularity and O-Distributivity in Semilattices. Science & Technology Asia, 15(4), 41–48. 取读于 从 https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/41265
栏目
Articles